Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic-behavior for the vorticity equations in dimensions 2 and 3

Impacto

Downloads

Downloads per month over past year

Carpio, Ana (1994) Asymptotic-behavior for the vorticity equations in dimensions 2 and 3. Communications in Partial Differential Equations , 19 (5-6). pp. 827-872. ISSN 0360-5302

Official URL: http://www.tandfonline.com/loi/lpde20


URLURL Type
http://www.tandfonline.comPublisher




Item Type:Article
Uncontrolled Keywords:Vorticity equation; incompressible viscous fluids
Subjects:Sciences > Mathematics > Differential equations
ID Code:15190
Deposited On:17 May 2012 08:01
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page